Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 330, Number 2

All articles in this issue are freely accessible.

Band sums of links which yield composite links. The cabling conjecture for strongly invertible knots
Mario Eudave Muñoz.
Trans. Amer. Math. Soc. 330 (1992), 463-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112545
Finite codimensional subalgebras of Stein algebras and semiglobally Stein algebras
Hà Huy Khoái and Nguyen Văn Khuê.
Trans. Amer. Math. Soc. 330 (1992), 503-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1025755
A sharp inequality for martingale transforms and the unconditional basis constant of a monotone basis in $L^{p}(0,1)$
K. P. Choi.
Trans. Amer. Math. Soc. 330 (1992), 509-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034661
Invariant subspaces with finite codimension in Bergman spaces
Alexandru Aleman.
Trans. Amer. Math. Soc. 330 (1992), 531-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028755
Intersection theory of moduli space of stable $n$-pointed curves of genus zero
Sean Keel.
Trans. Amer. Math. Soc. 330 (1992), 545-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034665
Lattice-ordered groups whose lattices determine their additions
Paul F. Conrad and Michael R. Darnel.
Trans. Amer. Math. Soc. 330 (1992), 575-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031238
Justification of multidimensional single phase semilinear geometric optics
Jean-Luc Joly and Jeffrey Rauch.
Trans. Amer. Math. Soc. 330 (1992), 599-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1073774
Superharmonic functions on foliations
S. R. Adams.
Trans. Amer. Math. Soc. 330 (1992), 625-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1033232
Generalized Szegő theorems and asymptotics of cumulants by graphical methods
Florin Avram.
Trans. Amer. Math. Soc. 330 (1992), 637-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059708
Central limit theorems for sums of Wick products of stationary sequences
Florin Avram and Robert Fox.
Trans. Amer. Math. Soc. 330 (1992), 651-663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034656
Symmetry of knots and cyclic surgery
Shi Cheng Wang and Qing Zhou.
Trans. Amer. Math. Soc. 330 (1992), 665-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031244
Stable and uniformly stable unit balls in Banach spaces
Antonio Suárez Granero.
Trans. Amer. Math. Soc. 330 (1992), 677-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031977
Analytic operator valued function space integrals as an $\scr L(L_{p},L_{p’})$ theory
Kun Soo Chang and Kun Sik Ryu.
Trans. Amer. Math. Soc. 330 (1992), 697-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1038013
Isomorphism invariants for abelian groups
D. M. Arnold and C. I. Vinsonhaler.
Trans. Amer. Math. Soc. 330 (1992), 711-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040040
A general condition for lifting theorems
E. Arthur Robinson.
Trans. Amer. Math. Soc. 330 (1992), 725-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040044
The complete integral closure of $R[X]$
Thomas G. Lucas.
Trans. Amer. Math. Soc. 330 (1992), 757-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034667
Trace functions in the ring of fractions of polycyclic group rings
A. I. Lichtman.
Trans. Amer. Math. Soc. 330 (1992), 769-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040264
Harnack estimates and extinction profile for weak solutions of certain singular parabolic equations
E. DiBenedetto and Y. C. Kwong.
Trans. Amer. Math. Soc. 330 (1992), 783-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1076615
A phenomenon of reciprocity in the universal Steenrod algebra
Luciano Lomonaco.
Trans. Amer. Math. Soc. 330 (1992), 813-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1044963
The “Defektsatz” for central simple algebras
Joachim Gräter.
Trans. Amer. Math. Soc. 330 (1992), 823-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034663
A deformation of tori with constant mean curvature in $R^{3}$ to those in other space forms
Masaaki Umehara and Kotaro Yamada.
Trans. Amer. Math. Soc. 330 (1992), 845-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050088
Functors on the category of finite sets
Randall Dougherty.
Trans. Amer. Math. Soc. 330 (1992), 859-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1053111
Affine $3$-spheres with constant affine curvature
Martin A. Magid and Patrick J. Ryan.
Trans. Amer. Math. Soc. 330 (1992), 887-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062193
On compactly supported spline wavelets and a duality principle
Charles K. Chui and Jian-zhong Wang.
Trans. Amer. Math. Soc. 330 (1992), 903-915
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1076613
The kernel-trace approach to right congruences on an inverse semigroup
Mario Petrich and Stuart Rankin.
Trans. Amer. Math. Soc. 330 (1992), 917-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041051